MathSciNet Relay Station
MathSciNet bibliographic data
MR1680787 51M25 (11D25)
Buchholz, R. H.; MacDougall, J. A. Heron quadrilaterals with sides in arithmetic or geometric progression. Bull. Austral. Math. Soc. 59 (1999), no. 2, 263–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement